" ...MG of Tarceva since January of 2010. I have the rash and I deal with a bit a diarrhea and stomach trouble every few days, but it's been 22 months since my DX with Stage 4 Lung Cancer and I... "
Ask a question
Ask a question
(Lung neoplasm malignant)
Lung cancer is a disease characterized by uncontrolled cell growth in tissue (biology) of the lung. If left untreated, this growth can...Read on Wikipedia
Common Lung Cancer treatments discussed around the web
Tarceva 6,222 Alimta 1,995 Avastin 1,859
250,775 conversations around the web about Lung Cancer to help you make a decision
Lung Cancer & Rash
0.42% of the posts that mention Lung Cancer also mention Rash (1,042 posts)
We found 1,042 discussions
" ...my dad has lung cancer and lymphoma. He has been taking Tarceva for 6 months (after chem failed). He got large rash with crusts on his chest and right arm has been swollen so he... "
" ...Hello, My Mum was diagnosed with advanced lung cancer in august of this ...wednesday and has come up with a red rash and little yellow ...is using aqueous cream which doesn't seem much good... "
" ...wrote: Hello, my dad has lung cancer and lymphoma. He has been taking Tarceva for 6 months (after chem failed). He got large rash with crusts on his chest and right arm has been swollen so he... "
" ...the rash in my face, tired all the time and some of the other side-effects, so I hiding out in the house. I was forced to retire last August by my wonderful principal (High School Teacher).... "
" ...the rash, which started around the eyes and progressed down her body. She did not many of the pimples, as we had expected. The rash appears to produce dry skin, which results ...her lung cance... "
" ...case sounds similar to mine. Diagnosed with lung cancer, candidate for Tarceva and did really well in first 3 months. ...now and each scan has shown improvement but the skin rash is driving my ... "
" ...cure for Rashes caused by Iressa? Hi! I'm a stage 4 lung cancer patient, I took the drug Iressa for almost a ...now and then. i need information regarding the cure for my rashes and about iressa... "
" ...I wanted to find out if anyone has had eye problems on Tarceva? My lower eye-lids have lesions somewhat like the face rash. My face rash isn't bad, but I am concerned about my eyes. They... "
" ...- my Dad (age 77)has taken tarceva for almost 2 weeks (he has lung cancer that has spread to his liver and bones)and has dry skin and a red sore rash on neck, face and scalp.... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Tarceva vs. Alimta